# SDR SWAA116190

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 18,575 hours, 11,010 cycles
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24G22
- Part serial: 894134
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN  --  AT FL 320 NR 1 OIL FILTER BY PASS LIGHT CAME ON.  REDUCED THRUST TO 65 PERCENT.  LIGHT WENT OUT, CAME BACK ON AT 15000 FEET WENT TO IDLE AND LIGHT REMAINED ON.  SHUTDOWN ENGINE.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
